Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


start meds?
Oct 24, 2004

My VL has been steadily increasing, and is now at 421,030 copies, HIVRNA PCR 5.62. My CD3+cd4+ abs is 359 and % is 19. The abs is slowly dropping (but not drastically) and the % has remained pretty constant over the last six months. My doctor has suggested delaying the start of HIV meds as I'm in the middle of Hep C treatment (which is going very well - hep c undetectable for 14 weeks now- but it is a bear of a treatment with all of the side effects). DO you think it's OK to wait a bit before starting HIVmeds? I trust my doctor implicitly, but the question is driving me nuts. Thanks for your help.

Response from Dr. Young

Thanks for your post.

I'd agree with your doctor about holding the initiation of HIV medications. If your CD4% is stable and your otherwise doing ok, waiting (with appropriate monitoring) should be safe and incur little risk of complications.

Moreover, you're more likely to better (albiet not easily) tolerate your HCV treatments.

Good luck, let us know how you're doing from time to time. BY



Previous
Night sweats during PEP
Next
Vein, Vein Go Away

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement